Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 162, NWS Topeka, KS

August 16, 20205 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 16, 2020, 9:12 PM CDT for 5 counties in Kansas. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2020, 9:12 PM CDT (02:12 UTC)
Expired
Aug 16, 2020, 10:15 PM CDT
In force
63 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 67 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 9:20 PM CDTTSTM WND GST 60Milford, KS
Aug 16, 9:23 PM CDTTSTM WND GST 605 Sse Milford, KS
Aug 16, 9:35 PM CDTTSTM WND DMG1 Wnw Junction City, KSTREES BROKEN IN HALF. TIME ESTIMATED FROM RADAR DATA.
Aug 16, 9:36 PM CDTTSTM WND GST 532 Wnw Junction City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 8:09 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2445 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS53 KTOP 170212
SVRTOP
KSC027-041-061-149-161-170315-
/O.NEW.KTOP.SV.W.0162.200817T0212Z-200817T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
912 PM CDT Sun Aug 16 2020

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northern Dickinson County in central Kansas...
  Geary County in east central Kansas...
  Riley County in northeastern Kansas...
  Western Pottawatomie County in northeastern Kansas...
  Clay County in north central Kansas...

* Until 1015 PM CDT.

* At 911 PM CDT, severe thunderstorms were located along a line
  extending from near Olsburg to 5 miles west of Wakefield to 4 miles
  north of Oak Hill, moving south at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Manhattan, Junction City, Abilene, Clay Center, Ogden, Grandview
  Plaza, Chapman, Wakefield, Riley, Enterprise, Milford,
  Leonardville, Olsburg, Randolph, Green, Manchester, Longford, Oak
  Hill, Talmage and Idana.

This includes Interstate 70 between mile markers 268 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3941 9736 3945 9715 3951 9662 3902 9650
      3898 9650 3887 9689 3885 9735
TIME...MOT...LOC 0211Z 347DEG 50KT 3939 9660 3919 9711 3931 9733 

HAIL...1.00IN
WIND...60MPH
 
$$

Gargan
5 follow-up statements
175 
WWUS53 KTOP 170218
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
918 PM CDT Sun Aug 16 2020

KSC027-041-061-149-161-170315-
/O.CON.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Dickinson-Geary-Riley-Pottawatomie-Clay-
918 PM CDT Sun Aug 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN DICKINSON...GEARY...RILEY...WESTERN POTTAWATOMIE AND
SOUTHERN CLAY COUNTIES...

At 917 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Tuttle Creek Lake to 3 miles west
of Milford Lake to near Oak Hill, moving south at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Manhattan, Junction City, Abilene, Ogden, Grandview Plaza, Chapman,
Wakefield, Riley, Enterprise, Milford, Leonardville, Olsburg,
Randolph, Manchester, Longford, Oak Hill, Talmage, Idana, Milford
Lake and Moonlight.

This includes Interstate 70 between mile markers 268 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3941 9736 3934 9706 3951 9662 3902 9650
      3898 9650 3887 9689 3885 9735
TIME...MOT...LOC 0217Z 343DEG 42KT 3938 9662 3914 9698 3925 9731 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
012 
WWUS53 KTOP 170230
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
930 PM CDT Sun Aug 16 2020

KSC027-041-061-149-161-170315-
/O.CON.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Dickinson-Geary-Riley-Pottawatomie-Clay-
930 PM CDT Sun Aug 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN DICKINSON...GEARY...SOUTHWESTERN RILEY...SOUTHWESTERN
POTTAWATOMIE AND SOUTHERN CLAY COUNTIES...

At 929 PM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Manhattan to 4 miles southwest of
Junction City to near Manchester, moving south at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters in Milford, at 920 PM CDT.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Manhattan, Junction City, Ogden, Grandview Plaza, Chapman, Wakefield,
Riley, Milford, Olsburg, Manchester, Longford, Oak Hill, Talmage,
Milford Lake, Moonlight, Keats and Tuttle Creek Lake.

This includes Interstate 70 between mile markers 280 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3930 9735 3929 9704 3945 9661 3902 9650
      3898 9650 3887 9689 3901 9734
TIME...MOT...LOC 0229Z 341DEG 42KT 3925 9658 3900 9691 3911 9728 

HAIL...<.75IN
WIND...60MPH
 
$$

Gargan
283 
WWUS53 KTOP 170236
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
936 PM CDT Sun Aug 16 2020

KSC027-041-061-149-161-170315-
/O.CON.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Dickinson-Geary-Riley-Pottawatomie-Clay-
936 PM CDT Sun Aug 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN DICKINSON...GEARY...SOUTHWESTERN RILEY...SOUTHWESTERN
POTTAWATOMIE AND SOUTHERN CLAY COUNTIES...

At 934 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Manhattan to 5 miles southwest of
Junction City to 3 miles east of Manchester, moving south at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters 5 miles southeast of Milford, at 
         923 PM CDT.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Manhattan, Junction City, Ogden, Grandview Plaza, Chapman, Wakefield,
Milford, Manchester, Longford, Talmage, Milford Lake, Moonlight,
Keats and Tuttle Creek Lake.

This includes Interstate 70 between mile markers 280 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 9734 3923 9699 3937 9659 3902 9650
      3898 9650 3887 9689 3901 9734
TIME...MOT...LOC 0234Z 341DEG 40KT 3924 9659 3897 9690 3908 9726 

HAIL...<.75IN
WIND...60MPH
 
$$

Gargan
471 
WWUS53 KTOP 170246
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
946 PM CDT Sun Aug 16 2020

KSC027-041-149-170255-
/O.CAN.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Dickinson-Pottawatomie-Clay-
946 PM CDT Sun Aug 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON...
SOUTHWESTERN POTTAWATOMIE AND SOUTHERN CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, northeastern and east central Kansas.

LAT...LON 3912 9695 3912 9683 3926 9660 3925 9657
      3924 9659 3924 9656 3920 9655 3920 9656
      3918 9656 3918 9655 3902 9650 3898 9650
      3887 9689 3888 9692 3890 9693 3898 9693
      3898 9695 3897 9696 3898 9696
TIME...MOT...LOC 0245Z 338DEG 45KT 3912 9654 3892 9676 3894 9695 

$$

KSC061-161-170315-
/O.CON.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Geary-Riley-
946 PM CDT Sun Aug 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR GEARY AND SOUTH CENTRAL RILEY COUNTIES...

At 945 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Manhattan to 7 miles south of
Grandview Plaza to 4 miles southeast of Chapman, moving south at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Manhattan, Junction City, Ogden and Grandview Plaza. 

This includes Interstate 70 between mile markers 290 and 315.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3912 9695 3912 9683 3926 9660 3925 9657
      3924 9659 3924 9656 3920 9655 3920 9656
      3918 9656 3918 9655 3902 9650 3898 9650
      3887 9689 3888 9692 3890 9693 3898 9693
      3898 9695 3897 9696 3898 9696
TIME...MOT...LOC 0245Z 338DEG 45KT 3912 9654 3892 9676 3894 9695 

HAIL...<.75IN
WIND...60MPH
 
$$

Gargan
736 
WWUS53 KTOP 170306
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1006 PM CDT Sun Aug 16 2020

KSC061-161-170315-
/O.EXP.KTOP.SV.W.0162.000000T0000Z-200817T0315Z/
Geary-Riley-
1006 PM CDT Sun Aug 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR GEARY AND SOUTH CENTRAL RILEY
COUNTIES WILL EXPIRE AT 1015 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, northeastern and east central Kansas.

LAT...LON 3912 9695 3912 9683 3926 9660 3925 9657
      3924 9659 3924 9656 3920 9655 3920 9656
      3918 9656 3918 9655 3902 9650 3898 9650
      3887 9689 3888 9692 3890 9693 3898 9693
      3898 9695 3897 9696 3898 9696
TIME...MOT...LOC 0305Z 347DEG 50KT 3885 9646 3865 9668 3867 9687 

$$

Gargan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 6:57 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 16, 6:57 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
657 PM CDT Sun Aug 16 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Monday)
Issued at 249 PM CDT Sun Aug 16 2020

A few shortwave embedded troughs within the mean northwest flow
aloft observed this afternoon over the Plains region. The two of
note that will impact the area tonight feature one entering NE and
the latter over eastern CO. Earlier showers and storms that
festered along a persistent baroclinic zone from a passing gravity
wave are finally dissipating, while clouds are attempting to
clear over north central KS. Highest temps today reside there in
the middle 80s, while low 80s are seen elsewhere as mid clouds
slowly scatter out by the evening.

Forecast is tricky for this evening given that models are
struggling between each run and each other on evolution of
convection tonight as the weak frontal boundary and attendant upper
wave sag southward through the CWA. Rich low level moisture
continues to lift north and northwest, wrapping around the sfc high
and increasing dewpoints into the low 70s towards western and far
northern KS. Large sfc CAPE is progged around 4000 J/KG while
effective bulk shear is on the order of 30 kts by early evening.
Current thinking is that scattered storms form along the boundary
as they shift into far northern Kansas after 00Z. A few storms may
be severe with large hail (perhaps very large given the amount of
instability) and damaging winds. Locally heavy rainfall may lead
to flooding, especially for areas that received heavy rain earlier
today. Uncertainty increases later into the evening as high res
guidance is persistent on scattered convection continuing
southward through the CWA. MUCAPE drops off considerably (around
2000 J/KG) while effective shear is closer to 25 kts. While a few
stronger updrafts capable of producing hail and gusty winds cannot
be ruled out, overall severe threat diminishes after midnight.
Given that models have not shown this trend for showers and storms
to impact most of the CWA previously and uncertainty on the
coverage of storms that form initially, have started with low
chance pops and will monitor trends as storms form in NE.

Stable air arrives behind the front on Monday afternoon as mostly
clear skies return and highs rise back into the middle and upper
80s.

.LONG TERM...(Monday night through Sunday)
Issued at 249 PM CDT Sun Aug 16 2020

Extended period is overall quiet as the upper ridge dominates across
the western CONUS, holding the central plains within the northwest
flow pattern. While a few weak waves may impact portions of central
and western KS Tuesday evening and Friday, much of the area is dry
as temps modulate from the low 60s in the morning to the middle and
upper 80s each afternoon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 657 PM CDT Sun Aug 16 2020

The main forecast challenge continues to be convection associated
with a weak front that will move through the area this evening and
overnight. Model inconsistencies continue as to the coverage of
TSRA and subsequent lower CIGS. Confidence in storms remains
highest at KMHK, but have trended earlier with onset of precip.
Skies will clear early Monday morning with VFR conditions
expected. Winds veer to the north behind the front.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...22
LONG TERM...22
AVIATION...Flanagan
Hazardous weather outlook, Aug 16, 2:59 PM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
259 PM CDT Sun Aug 16 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-172000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
259 PM CDT Sun Aug 16 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Storms are possible this evening into the overnight hours across
much of the outlook area as a weak cold front moves through. The
strongest storms reside over north central Kansas where a few
severe storms may produce large hail and damaging winds. Heavy
rainfall may lead to localized flooding for areas that received a
few inches of rain earlier today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Aug 16, 7:00 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
700 PM CDT Sun Aug 16 2020

KSZ010>012-170045-
Brown-Nemaha-Marshall-
700 PM CDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NEMAHA...BROWN AND NORTHEASTERN
MARSHALL COUNTIES UNTIL 745 PM CDT...

At 658 PM CDT, Doppler radar was tracking outflow from strong
thunderstorms in southeast Nebraska, along a line extending from 7
miles east of Shubert to 4 miles northwest of Bern to 3 miles south
of Summerfield. Movement was southeast at 45 mph. The line of
thunderstorms were lagging behind the outflow boundary by about 20
minutes.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hiawatha, Sabetha, Seneca, Horton, Centralia, Axtell, Wetmore,
Everest, Fairview, Robinson, Morrill, Bern, Corning, Summerfield,
Goff, Reserve, Powhattan, Oneida, Hamlin and Willis.

LAT...LON 3965 9534 3965 9579 3964 9579 3958 9611
      3998 9651 4000 9640 4000 9534
TIME...MOT...LOC 2358Z 327DEG 52KT 4020 9555 4001 9602 3995 9633

Gargan
Special weather statement, Aug 16, 7:38 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Topeka KS
738 PM CDT Sun Aug 16 2020

KSZ009>011-022-023-170115-
Pottawatomie-Riley-Washington-Nemaha-Marshall-
738 PM CDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RILEY...
NORTHEASTERN POTTAWATOMIE...WESTERN NEMAHA...WASHINGTON AND MARSHALL
COUNTIES UNTIL 815 PM CDT...

At 737 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Alexandria to near Vermillion.
Movement was south at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Marysville, Seneca, Washington, Blue Rapids, Blaine, Frankfort,
Onaga, Hanover, Waterville, Centralia, Axtell, Greenleaf, Beattie,
Barnes, Summerfield, Morrowville, Vermillion, Haddam, Wheaton and
Oketo.

LAT...LON 4000 9634 3988 9606 3934 9617 3980 9735
      4000 9735
TIME...MOT...LOC 0037Z 359DEG 30KT 4033 9737 3969 9630

Gargan
Local storm report, Aug 16, 8:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
820 PM CDT SUN AUG 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     MAHASKA                 39.99N 97.35W
08/16/2020  E60 MPH          WASHINGTON         KS   TRAINED SPOTTER

            REPORTED DIME SIZE HAIL AS WELL.

&&
Local storm report, Aug 16, 9:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CDT SUN AUG 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     MORGANVILLE             39.47N 97.20W
08/16/2020                   CLAY               KS   LAW ENFORCEMENT

            ESTIMATED 2 TO 3 INCH DIAMETER TREE LIMBS
            DOWN.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:00 PM CDTSpecial Weather StatementTOPBrown, Nemaha45 min
Aug 16, 7:38 PM CDTSpecial Weather StatementTOPMarshall, Washington37 min
Aug 16, 7:50 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington55 min
Aug 16, 8:26 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Geary, Marshall, Pottawatomie, Riley and 1 more49 min
Aug 16, 9:51 PM CDTSpecial Weather StatementTOPWabaunsee54 min
Aug 16, 9:57 PM CDTSpecial Weather StatementTOPDickinson, Morris33 min
Aug 16, 10:25 PM CDTSpecial Weather StatementTOPLyon, Osage35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.